| Catalog Number |
352636 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: description of the patient event: tubing came apart at y-site during procedure and ended up replacing the iv admin set with a new iv admin set.Leakage of blood may have occurred.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One photograph of the incident was provided for evaluation.The photograph was evaluated, and a detachment was observed at the bonded joint of tubing and caresite y-site valve.Based on the results of the sample evaluation, the reported defect was confirmed.Due to this complaint and other confirmed complaints of this nature, an approved project is in place to further address issues of disconnection at bonded joint.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.In addition, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.